Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 6 (1983), Issue 4, Pages 755-766
http://dx.doi.org/10.1155/S0161171283000642

On mixed finite element techniques for elliptic problems

Mathematics Department, King Saud University, P.O. Box 2455, Riyadh, Saudi Arabia

Received 6 February 1982; Revised 30 October 1982

Copyright © 1983 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Aslam Noor, “On mixed finite element techniques for elliptic problems,” International Journal of Mathematics and Mathematical Sciences, vol. 6, no. 4, pp. 755-766, 1983. doi:10.1155/S0161171283000642